# SDR U43R2010AF0000198

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: General aviation
- Aircraft: N348AF
- Make and model: Diamon DA 40
- Aircraft serial: 401048
- Aircraft time: 431 hours
- Engine: Lyc IO360M1A
- Engine time: 431 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5100009
- Part serial: 10219A
- Condition: Failed
- Location: Fuel System
- Part time: 158 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH 24 VOLTS APPLIED, ELECTRIC FUEL PUMP SUPPLIED ONLY 8 PSI.  THIS WAS THE 4TH FLIGHT OF THE DAY AND 157.9 HOURS SINCE NEW.
